# SDR HNAA2013020800037

- Difficulty date: February 8, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 59,731 hours, 66,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT IS INOPERATIVE AT ROW 3.  R & R BULB.  OPS CHECKED GOOD.
